# SDR SWAA2023040409375

- Difficulty date: February 22, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 37,398 hours, 21,958 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON L/H HORIZONTAL STABILIZER INSPAR RIB ASSY 5 AT 3RD FROM FWD STAB STA 129.50 .<[01] REMOVED THE DAMAGED PART AT LH HORIZONTAL STABILIZER STA 129.50 RIB 3RD VERTICAL STIFFENER IAW SRM 55-10-09-2R-4;[02] HFEC REQUEST ON THE CUT OUT EDGES; WEB AND EXISTING FASTENERS HOLES WITHIN THE REPAIR AREA TO ENSURE NO CRACKS EXIST.;[03] SRM 55-10-09-2R-4 IS APPLICABLE TO THIS REPAIR.;[04] PERFORMED GVI OF ALL AREAS WITHIN THE REPAIR AREA; NO DEFECTS NOTED. IAW SRM 55-10-09-2R-4 STEP 4 E.;[05] VERIFIED ITEMS 1;3 AND 4 CORRECTIVE ACTIONS. PERFORMED GVI OF ALL AREAS WITHIN THE REPAIR AREA; NO DEFECTS NOTED.;[06] ACCOMPLISHED HFEC SURFACE SCAN IAW 737 NDTM PART 6 CHAPTER 51-00-00 PROCEDURE 23. NO CRACKS NOTED.  ACCOMPLISHED HFEC OPEN HOLE INSPECTION IAW 737 NDTM PART 6 CHAPTER 51-00-00 PROCEDURE 16. NO CRACKS NOTED.  EQUIPMENT USED: NORTEC 600 ID: ATS1465 CAL DUE: 09/2023;[07] FABRICATED REPAIR PARTS (1) T-SECTION FROM 60-5872 7075 T76511 LOT# 1463618-1 (2) ANGLE FROM BAC 1490-2793 7075 T62 CLAD LOT# 1477816-1 (3) SHIM FROM 7075 T6 0.020' CLAD LOT# 1381332-1; APPLIED CHEMICAL CONVERSION COATING IAW SRM 55-10-09-2R-4 OK TO PRIME;[08] VERIFIED CORRECTIVE ACTION 7 PRIMED REPAIR PARTS AND COMMON AREA IAW SRM 55-10-09-2R-4 INSTALLED REPAIR PARTS AT LH HORIZONTAL STABILIZER STA 129.50 RIB 3RD VERTICAL STIFFENER IAW SRM 55-10-09-2R-4;JOB CARD COMPLETED.;[14] VERIFIED MEASUREMENTS TABLE.;[15] CERTIFY
